# SDR TWAA0009804

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 62,895 hours, 14,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT ON THE LEFT AFT BULKHEAD BY THE LEFT SIDE NUMBER 3 DOOR WAS ILLUMINATED WITH THE EMERGENCY LIGHT SWITCH ARMED.  REPLACED THE BATTERY PACK.  CHECK-C 4-7-00 LAX.
